My husband has a sleep problem. He had a sleep study done they said that he wakes up an over excessive amount of time. Stage 2 sleep is only 5% of the time. Stage 3,4 is 0% of the time. The weird thing is he doesn't have sleep Apnea. Although his oxygen levels drops in the mid 80's. The only explanation is because of a traumatic brain injury. I don't understand though he had his TBI in 2004, sleep study done in 2006 was normal, a year later 2007 now it is abnormal. Does this make sense to anybody. In Feb. the found a pulmonary nodule in his left lung plus scarring and thickening. 6 months later now they found another nodule, but this time it is also in the right lung. What could be causing this. I would sure appreciate some advice on what to do. Thank you Lisa
Lisa, I doubt that the lung nodules are related. When I was on Amiodarone (heart drug), I used to wake up about every 15 minutes all night long. I was a zombie! I found out that the drug caused silent reflux (no other symptoms) and it was the reflux waking me up. I was put on Protonix and the waking up stopped immediately! During this period I did have a sleep study which showed nothing, although since I hardly slept it was invalid as far as I was concerned! It might be worth a trial run of that class of drug, including Prilosec, Protonix, etc.
Another thought is thyroid dysfunction. HyPERthyroidism can cause frequent awakenings also. This happened to me also! See if they have checked a TSH level recently. Hope this helps!
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.